# SDR CALA2016102400810

- Difficulty date: October 24, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N78060
- Make and model: Boeing 767424ER
- Aircraft serial: 29455
- Aircraft time: 65,285 hours, 9,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 5d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AISLE EMERGENCY LIGHT INOPERATIVE IN SEAT 5D. REMOVED AND REPLACED THE  EMERGENCY LIGHT. OPS GOOD.
